Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

How to get relief from pain, brown spots on shins and ankles?

I have a question about my boyfriends brown spots on his shins & ankles. They have gotten worse over the past 12 years that we have been together. His legs hurt a lot & you can t even touch his calves with out causing him pain. He is 46 years old. Thank you so very much,Cyndi
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to hcm.
though your question is very brief yet with those information i will try to help you.
brown spot over shins may be due to thyroid disorder/erythema ab igne /prurigo.
these are common diagnosis.
does he stays longer in front of heat?
it may be related to erythema ab igne.
if there is itching that may be prurigo.
heat intolerance,palpitation,sweating may be due to thyroid problem.
diagnosis can be made after detail history,complete examination and investigation.
no need to worry.
effective treatment is available for each diagnosis.
please consult a dermatologist.
hope this will help.
good luck.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor